MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404457
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: (b)(4).Serial number: n/a.Batch/lot number: 1100753549.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the tenacio pump of the inflatable penile prosthesis (ipp) was not functioning properly, as it could barely transfer fluid from the pump to the cylinders.A surgical procedure was performed to remove the tenacio pump and replace it with an ms pump.The new ms pump was connected to the remaining components.No patient complications were reported.

Brand Name
AMS 700 LGX? TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24767735
Report Number2124215-2026-17876
Device Sequence Number21331902
Product Code JCW
UDI-Device Identifier00191506021474
UDI-Public(01)00191506021474(17)270317(10)1100694734
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404457
Device Catalogue Number72404457
Device Lot Number1100694734
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale